MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Catalog Number ATAA43120160A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 05/15/2025
Type of Reportable Event Death
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, patient underwent an endovascular treatment using a gore® excluder® iliac branch endoprosthesis, gore® excluder® aaa endoprosthesis, gore® excluder® thoracoabdominal branch endoprosthesis (tambe) in zone 5 where a gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) devices were used as branch devices in the visceral arteries.It was reported prior to the procedure; the patient's left renal artery was already occluded.During the procedure, there was a distal perforation in the right renal due to a 0.035" rosen guidewire.The perforation was resolved by placement of a non-gore coronary covered stent.The physician had right sided access due to the left subclavian being stenotic and already having an unknown stent in place from a previous surgery.The physician implanted all devices without any issues.Two vbx devices were implanted in the sma, three vbx devices were implanted in the right renal, and two vbx devices were implanted in the celiac.The patient tolerated the procedure.On (b)(6) 2025, it was reported the patient had a stroke and expired.The physician stated displacement of atheroma (plaque) in the arch, moved to the patient's head and legs causing the stroke.
 
Additional Manufacturer Narrative
According to the gore® excluder® thoracoabdominal branch endoprosthesis instructions for use, adverse events that may occur and / or require intervention include neurologic damage, local or systemic (e.G., stroke) and death.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Corrected b3.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22175615
Report Number2017233-2025-06291
Device Sequence Number20787996
Product Code QZK
UDI-Device Identifier00733132659678
UDI-Public(01)00733132659678(17)271215
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberATAA43120160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient Age74 YR
Patient SexFemale